# SDR AALA201707059014

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 61,621 hours, 27,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2511221
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CALL LIGHT AT LAVATORY -A- HAS A MISSING LENS.  INSTALLED THE LENS IAW AMM 33-50-00.  OPS CHECKED GOOD.
